# SDR COMA9512033

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M610627023
- Condition: Failed
- Location: Auto Feather
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER AURAL WARNING DURING TAKEOFF.  REPLACED THE AUTO FEATHER ARMING RELAY.
